# SDR CA080425002

- Difficulty date: April 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 727-22C
- Aircraft time: 62,571 hours
- Engine: Pwa JT8D7B
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Switch
- Part number: 32EN614
- Condition: Closed
- Location: Lower Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE ATTEMPTING TAKEOFF, TAKEOFF WARNING INTERMITTENT, HORN SOUNDED UPON POWER LEVER ADVANCEMENT. TAKEOFF WAS ABORTED AND AC RETURNED TO BLOCKS. TROUBLESHOOTING REVEALED THE LOWER HORIZONTAL STABILIZER TAKEOFF WARNING SWITCH WAS NOT CONTACTING ACTUATING CAM. THE SWITCH WAS FOUND TO BE HOLDING CLOSED DUE TO BINDING OF THE ROTARY SHAFT. FURTHER EXAMINATION REVEALED SHAFT HAD BEEN BENT. IT IS SPECULATED THAT ICE MAY HAVE BUILD UP ON THE SWITCH ACTUATION (STABILIZER) CAM. THE AC HAD JUST BEEN DE-ICED DUE TO SNOW ACCUMULATION PRIOR TO TAKEOFF ATTEMPT. THE SWITCH WAS REPLACED AND THE AC RETURNED TO SERVICE. (TC NR 20080425002)
